SPbPU Journal - Physics and Mathematics
St. Petersburg Polytechnic University Journal: Physics and Mathematics
Peter the Great St. Petersburg Polytechnic University
Английский
Русский
Version for the visually impaired
Since 2008
ISSN 2304-9782
ISSN 2618-8686
ISSN 2405-7223
Search
About the journal
Menu
Editorial board
Editor-in-Chief
All issues
Guide for Authors
Menu
Submission contents and structure
Formatting guidelines
Publication ethics
Submission process
Artificial Intelligence
Peer review
Article abstract
References
Оформление рисунков
Lisence Agreement
News
Journal metrics
Contact us
Author
Petrichenko Mikhail R.
Submit Your Paper
Latest issues
2024
,
Volume 17
Issue 4
Full text
2024
,
Volume 17
Issue 3.2
Full text
2024
,
Volume 17
Issue 3.1
Full text
2024
,
Volume 17
Issue 3
Full text
Petrichenko Mikhail R.
Affiliation
Peter the Great St. Petersburg Polytechnic University
fonpetrich@mail.ru
+7 (812)552-94-60
Russia, 195251, St.Petersburg, Polytechnicheskaya, 29
Typical limiting problems for the Crocco equation
Mathematics
Petrichenko M.R.
Serov D.V.
Year: 2012
Issue: 1
0
7162
Pages: 108-112
Splitting expansions for the ordinary quasi-linear differential equations in the limiting problems
Mathematics
Petrichenko M.R.
Year: 2012
Issue: 2
0
6688
Pages: 143-149
Doubling the variables in equations and sets of ordinary differential equations
Mathematics
Petrichenko M.R.
Serov D.V.
Year: 2012
Issue: 4
0
7038
Pages: 120-125
Extreme properties of solutions of a parabolic equation
Mathematics
Petrichenko M.R.
Year: 2014
Issue: 2
263
7235
Pages: 94-102
Boundary problems for the Crocco equation in the transport theory
Mathematical physics
Petrichenko M.R.
Kharkov N.S.
Year: 2014
Issue: 3
376
7488
Pages: 47-56
Additive and multiplicative doubling variables in autonomous equations
Mathematics
Petrichenko M.R.
Year: 2014
Issue: 3
216
7074
Pages: 118-125
Typical and atypical boundary problems for the Crocco equation
Mathematical physics
Petrichenko M.R.
Year: 2014
Issue: 4
390
7644
Pages: 122-128
Rough estimates of the Blasius constant
Mathematical physics
Petrichenko M.R.
Year: 2015
Issue: 2
242
7294
Pages: 43-48
Rough estimates and binomial approximations for the crocco equation in the boundary problems
Mathematical physics
Petrichenko M.R.
Year: 2015
Issue: 4
332
7472
Pages: 61-72
Complete and incomplete additive doubling variables in linear systems with constant coefficients
Mathematics
Petrichenko M.R.
Serov D.V.
Year: 2014
Issue: 1
338
7350
Pages: 118-123
Weak solutions of the Crocco boundary problems
Mathematical physics
Petrichenko M.R.
Zaborova D. D.
Kotov E. V.
Musorina T. A.
Year: 2018
Volume: 11
Issue: 3
20
7484
Pages: 27-38
Numerical verification of weak solutions of the Crocco typical boundary problem using an implicit second order difference scheme
Mathematical physics
Petrichenko M.R.
Kotov E. V.
Year: 2019
Volume: 12
Issue: 2
16
6721
Pages: 63-72
Fractional differentiation operation in the Fourier boundary problems
Mathematical physics
Petrichenko M.R.
Musorina T. A.
Year: 2020
Volume: 13
Issue: 2
30
6047
Pages: 41-52
The Dupuis paradox and mathematical simulation of unsteady filtration in a homogeneous closing dike
Simulation of physical processes
Zaborova D. D.
Petrichenko M.R.
Musorina T. A.
Year: 2018
Volume: 11
Issue: 2
27
7413
Pages: 49-60
Сообщить автору об опечатке:
Адрес страницы с ошибкой:
Текст с ошибкой:
Ваш комментарий или корректная версия: